# SDR USAA920080740

- Difficulty date: March 14, 2008
- Submitted: April 4, 2008
- Operation: Air carrier
- Aircraft: N306AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24633
- Aircraft time: 55,719 hours, 37,541 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 651758243
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - C18 CHECK - CRACKED BULKHEAD WEB, BS 178, LBL 17.1, WL 230.  REPAIRED BULKHEAD WEB, BS 178, LBL 17.1, WL 230 IAW 737 SRM 53-10-08-2R12.
